AN INTEGRABILITY THEOREM FOR POWER SERIES

Authors

  • S. M. MAZHAR Kuwait University, Box 5969, 13060-Safat-KUWAIT.

DOI:

https://doi.org/10.5556/j.tkjm.22.1991.4580

Keywords:

integrability, power series

Abstract

AN INTEGRABILITY THEOREM FOR POWER SERIES

References

P. Jain, "An integrability theorem for power series," Publ. Math. Debrecen 20 (1973), 129-131.

R. S. Khan, "On power series with positive coefficients," Acta Sci. Math. 30(1969), 255-257.

L. Lcindler, "Note on power series with positive coefficients," Acta. Sci. Math. 30(1969), 259-261.

L. Leindler, "An integrability theorem for power series," Acta Sci. Math. 38(1976), 103-105.

Downloads

Published

1991-03-01

How to Cite

MAZHAR, S. M. (1991). AN INTEGRABILITY THEOREM FOR POWER SERIES. Tamkang Journal of Mathematics, 22(1), 107–111. https://doi.org/10.5556/j.tkjm.22.1991.4580

Issue

Section

Papers